Gauge-invariant strings in the 3d U(1)+Higgs theory

Kajantie K, Laine M, Neuhaus T, Peisa J, Rajantie A, Rummukainen K (1999)
Nuclear Physics B - Proceedings Supplements 73(1-3): 703-705.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ; ; ; ;
Abstract / Bemerkung
We describe how the strings, which are classical solutions of the continuum three-dimensional U(1) + Higgs theory, can be studied on the lattice. The effect of an external magnetic field is also discussed and the first results on the string free energy are presented. It, is shown that the string free energy can be used as an order parameter when the scalar self-coupling is large and the transition is continuous.
Erscheinungsjahr
Zeitschriftentitel
Nuclear Physics B - Proceedings Supplements
Band
73
Zeitschriftennummer
1-3
Seite
703-705
ISSN
PUB-ID

Zitieren

Kajantie K, Laine M, Neuhaus T, Peisa J, Rajantie A, Rummukainen K. Gauge-invariant strings in the 3d U(1)+Higgs theory. Nuclear Physics B - Proceedings Supplements. 1999;73(1-3):703-705.
Kajantie, K., Laine, M., Neuhaus, T., Peisa, J., Rajantie, A., & Rummukainen, K. (1999). Gauge-invariant strings in the 3d U(1)+Higgs theory. Nuclear Physics B - Proceedings Supplements, 73(1-3), 703-705. doi:10.1016/S0920-5632(99)85178-0
Kajantie, K., Laine, M., Neuhaus, T., Peisa, J., Rajantie, A., and Rummukainen, K. (1999). Gauge-invariant strings in the 3d U(1)+Higgs theory. Nuclear Physics B - Proceedings Supplements 73, 703-705.
Kajantie, K., et al., 1999. Gauge-invariant strings in the 3d U(1)+Higgs theory. Nuclear Physics B - Proceedings Supplements, 73(1-3), p 703-705.
K. Kajantie, et al., “Gauge-invariant strings in the 3d U(1)+Higgs theory”, Nuclear Physics B - Proceedings Supplements, vol. 73, 1999, pp. 703-705.
Kajantie, K., Laine, M., Neuhaus, T., Peisa, J., Rajantie, A., Rummukainen, K.: Gauge-invariant strings in the 3d U(1)+Higgs theory. Nuclear Physics B - Proceedings Supplements. 73, 703-705 (1999).
Kajantie, K, Laine, Mikko, Neuhaus, Thomas, Peisa, J, Rajantie, A, and Rummukainen, K. “Gauge-invariant strings in the 3d U(1)+Higgs theory”. Nuclear Physics B - Proceedings Supplements 73.1-3 (1999): 703-705.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: hep-lat/9809047

Inspire: 476038

Suchen in

Google Scholar